Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 178, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jul 8, 2014, 12:26 AM CDT for 6 counties in Missouri. It was in force for 64 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2014, 12:26 AM CDT (05:26 UTC)
- Expired
- Jul 8, 2014, 1:30 AM CDT
- In force
- 64 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Camden County, MO, Maries County, MO, Miller County, MO, Morgan County, MO, Phelps County, MO, Pulaski County, MO
The radar
The Springfield radar (KSGF), 140 km from the middle of the area, began a volume at 05:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 12:27 AM CDT | HAIL 0.25 | 3 S Gravois Mills, MO | ALSO 45-50 MPH WIND. |
| Jul 8, 1:00 AM CDT | TSTM WND DMG | Dixon, MO | LARGE LIMB FELL FROM TREE DAMAGING A CAR. TIME OF EVENT ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 7, 10:45 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.4 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2274 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 1430 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
302
WUUS53 KSGF 080526
SVRSGF
MOC029-125-131-141-161-169-080630-
/O.NEW.KSGF.SV.W.0178.140708T0526Z-140708T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1226 AM CDT TUE JUL 8 2014
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CAMDEN COUNTY IN CENTRAL MISSOURI...
MARIES COUNTY IN CENTRAL MISSOURI...
MILLER COUNTY IN CENTRAL MISSOURI...
SOUTHEASTERN MORGAN COUNTY IN CENTRAL MISSOURI...
PHELPS COUNTY IN EAST CENTRAL MISSOURI...
NORTHERN PULASKI COUNTY IN CENTRAL MISSOURI...
* UNTIL 130 AM CDT
* AT 1223 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTH OF VIENNA TO IBERIA TO 5 MILES
SOUTHWEST OF LAURIE...AND MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...LAW ENFORCEMENT. THESE STORMS HAVE A HISTORY OF
PRODUCING WIND DAMAGE IN MORGAN AND MILLER COUNTIES.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BELLE...CAMDENTON...CROCKER...DIXON...DOOLITTLE...ELDON...IBERIA...
LAKE OZARK...LAKELAND...LAURIE...NEWBURG...OSAGE BEACH...
RICHLAND...ROLLA...ST. JAMES...ST. ROBERT...VIENNA...VILLAGE OF
FOUR SEASONS AND WAYNESVILLE.
THIS WARNING ALSO INCLUDES HA HA TONKA STATE PARK...LAKE OF THE
OZARKS STATE PARK AND LAKE OF THE OZARKS. INTERSTATE 44 BETWEEN MILE
MARKERS 156 AND 199 WILL ALSO BE IMPACTED BY SEVERE THUNDERSTORMS.
THIS WARNING WILL REPLACE THE PREVIOUS SEVERE THUNDERSTORM WARNING
FOR MORGAN...CAMDEN...MILLER...MARIES COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3843 9241 3834 9240 3834 9220 3830 9218
3830 9165 3816 9164 3816 9154 3811 9151
3779 9155 3779 9180 3784 9241 3786 9241
3784 9244 3785 9261 3790 9263 3790 9267
3806 9294 3819 9296 3846 9273
TIME...MOT...LOC 0524Z 323DEG 31KT 3831 9195 3814 9225
3813 9287
HAIL...0.75IN
WIND...60MPH
$$
SCHAUMANN2 follow-up statements
021
WWUS53 KSGF 080546
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1246 AM CDT TUE JUL 8 2014
MOC141-080555-
/O.CAN.KSGF.SV.W.0178.000000T0000Z-140708T0630Z/
MORGAN MO-
1246 AM CDT TUE JUL 8 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MORGAN COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3843 9241 3834 9240 3834 9220 3830 9218
3830 9165 3816 9164 3816 9154 3811 9151
3779 9155 3779 9180 3784 9241 3786 9241
3784 9244 3785 9260 3808 9279 3822 9275
3822 9270 3833 9269 3837 9263 3844 9263
TIME...MOT...LOC 0545Z 322DEG 29KT 3812 9161 3800 9205
3801 9274
$$
MOC029-125-131-161-169-080630-
/O.CON.KSGF.SV.W.0178.000000T0000Z-140708T0630Z/
CAMDEN MO-MARIES MO-MILLER MO-PHELPS MO-PULASKI MO-
1246 AM CDT TUE JUL 8 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
PULASKI...PHELPS...MILLER...MARIES AND EASTERN CAMDEN COUNTIES UNTIL
130 AM CDT...
AT 1242 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTH OF ST. JAMES TO DIXON TO 12 MILES
SOUTHWEST OF OSAGE BEACH...AND MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...LAW ENFORCEMENT. TREES HAVE BEEN REPORTED DOWN FROM
THIS LINE OF STORMS AROUND ELDON.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BELLE...CROCKER...DIXON...DOOLITTLE...ELDON...IBERIA...LAKE OZARK...
LAKELAND...NEWBURG...OSAGE BEACH...RICHLAND...ROLLA...ST. JAMES...ST.
ROBERT...VIENNA...VILLAGE OF FOUR SEASONS AND WAYNESVILLE.
THIS WARNING ALSO INCLUDES LAKE OF THE OZARKS STATE PARK AND LAKE OF
THE OZARKS. INTERSTATE 44 BETWEEN MILE MARKERS 156 AND 199 WILL ALSO
BE IMPACTED BY SEVERE THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3843 9241 3834 9240 3834 9220 3830 9218
3830 9165 3816 9164 3816 9154 3811 9151
3779 9155 3779 9180 3784 9241 3786 9241
3784 9244 3785 9260 3808 9279 3822 9275
3822 9270 3833 9269 3837 9263 3844 9263
TIME...MOT...LOC 0545Z 322DEG 29KT 3812 9161 3800 9205
3801 9274
HAIL...0.75IN
WIND...60MPH
$$
SCHAUMANN385
WWUS53 KSGF 080629
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
129 AM CDT TUE JUL 8 2014
MOC029-125-131-161-169-080639-
/O.EXP.KSGF.SV.W.0178.000000T0000Z-140708T0630Z/
CAMDEN MO-MARIES MO-MILLER MO-PHELPS MO-PULASKI MO-
129 AM CDT TUE JUL 8 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PULASKI...PHELPS...
MILLER...MARIES AND EASTERN CAMDEN COUNTIES WILL EXPIRE AT 130 AM
CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3843 9241 3834 9240 3834 9220 3830 9218
3830 9165 3816 9164 3816 9154 3811 9151
3779 9155 3779 9180 3784 9241 3786 9241
3784 9244 3785 9260 3808 9279 3822 9275
3822 9270 3833 9269 3837 9263 3844 9263
TIME...MOT...LOC 0629Z 322DEG 29KT 3784 9134 3772 9177
3773 9246
$$
SCHAUMANNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 8:38 PM CDT, 3 hours 48 minutes earlier.
Area forecast discussion, Jul 7, 8:38 PM CDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 838 PM CDT Mon Jul 7 2014 ...Short Term Update Including Expected Thunderstorm Trends... .MESOSCALE DISCUSSION... Issued at 818 PM CDT MON JUL 7 2014 As expected, a mesoscale convective system continues to organize from southeastern Nebraska into far northwestern Missouri this evening. Extreme instability and high low level theta-e differentials will result in a portion of this line becoming forward propagating in nature. This will likely be the eastern extent of the line...which will take an east-southeastward track through northern...and perhaps a portion of central Missouri. This portion of the line will have the greatest potential for damaging winds. Areas of the line further to the west will become more upwind propagating in nature which means it will take more of a southeast or even southward track. It is this portion of the line that will have a greater likelihood of impacting central Missouri. While the wind threat may not be as high as areas to the north, there is still an elevated potential for damaging wind gusts over 60 mph as the line slides into the region later tonight. Instability will still also be high enough to support a few storms producing large hail. Another threat we will be watching closely across central Missouri is heavy rainfall potential. That line of storms will likely send outflow south through central Missouri. This outflow will interact with a low level jet and may produce regenerative/training convection. We have therefore inserted a limited risk for flash flooding across portions of central Missouri in our Hazardous Weather Outlook products. As we get into the predawn hours, that convective outflow may begin to push up storms farther south across southern Missouri and extreme southeastern Kansas as it continues to interact with the low level jet. We have therefore raised PoPs late tonight closer to the Highway 60 corridor. && .SHORT TERM...(This Evening through Tuesday) Issued at 237 PM CDT MON JUL 7 2014 A warm and very humid day is underway this afternoon across the region, as temperatures warm into the low to mid 90s with dewpoints in the low 70s. This is resulting in heat indices around 100 degrees. An area of cloud cover over western Missouri is all that remains of an MCS that developed last night across southeastern Nebraska and northeastern Kansas. While an isolated sprinkle or two is possible out of this area, the clouds have remained thick enough in this region to keep inhibition high enough to preclude more robust convection. Further east, more widespread thunderstorms have developed over eastern Missouri (towards STL), and may develop back to the west a bit over the next few hours, resulting in low end thunderstorm chances over central Missouri and the eastern Ozarks through early evening. The main convective focus, however, is on thunderstorms that are expected to form this afternoon and evening over eastern Nebraska and track along a surface front, which is located across the I-70 corridor. Significant instability and shear across this region should be sufficient for organization in a strong to severe convective complex as the convection moves across Missouri this evening/tonight. Right now, it appears that much of the severe convection should remain just north of the SGF CWA, though the southern end of the complex may clip the northern portions of the CWA (U.S. 54/Lake of the Ozarks region). The main severe weather risk tonight will be strong straight line winds, with the potential for greater than 70 MPH with the apex of the convective complex, though again, it appears most likely that this will track just north of the CWA. Along with the wind threat, heavy rain will also be a significant concern tonight. While the primary MCS should be forward propagating in nature, outflow along the southern edge may exhibit some back building as a strong low level jet impinges upon it late tonight. Again, it looks like the heaviest rainfall will be just to our north, though a sharp gradient in rainfall will likely exist along the northern edge of the forecast area. With both the rainfall and wind/severe weather potential, confidence in exact track and placement should increase later this afternoon and evening as the complex of thunderstorms begins to take shape. By Tuesday morning, outflow from tonight's MCS should combine with/become the main frontal boundary as it pushes south into and eventually through the CWA. Some convection is likely be ongoing along this front tomorrow morning, with additional thunderstorm activity then expected along that front during the afternoon hours, with a few severe storms possible. Large hail and damaging wind gusts are the expected threats with any strong/severe storms on Tuesday. .LONG TERM...(Tuesday Night through Monday) Issued at 237 PM CDT MON JUL 7 2014 The front is expected to push south of the area Tuesday night, with surface high pressure building in behind it. This high will give the region a break from the heat and humidity for a few days, with temperatures on Wednesday expected to be in the mid 80s, with dewpoints in the 50s. That high will retreat east Thursday into Friday, with a corresponding increase in temperature and humidity as the upper ridge becomes reestablished over the central Plains. Very warm conditions then look to continue through much of next weekend. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday Evening) Issued at 608 PM CDT MON JUL 7 2014 A cluster of thunderstorms will track southeast from southeastern Nebraska into northern and central Missouri tonight. There is a low potential that this line may develop far enough south to clip the Joplin and Springfield aerodromes. We have therefore gone with PROB30 groups to cover this threat from late tonight into early Tuesday morning. Otherwise, low level wind shear will be the main impact overnight into early Tuesday morning. A cold front will then pass through the area on Tuesday. Additional thunderstorm development will be possible along this front across far southern Missouri. We have also covered this with a PROB30 group at Branson. South to southwest winds ahead of this front will shift to the northwest. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && MESOSCALE...Schaumann SHORT TERM...Boxell LONG TERM...Boxell AVIATION...Schaumann
Hazardous weather outlook, Jul 7, 10:49 PM CDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SPRINGFIELD MO 1049 PM CDT MON JUL 7 2014 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-090400- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1049 PM CDT MON JUL 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. LIMITED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... A COMPLEX OF THUNDERSTORMS WILL TRACK SOUTHEAST ACROSS MUCH OF THE OUTLOOK AREA OVERNIGHT. DAMAGING WIND GUSTS OVER 60 MPH AND HAIL TO THE SIZE OF QUARTERS WILL BE POSSIBLE WITH THIS LINE. FREQUENT LIGHTNING AND TORRENTIAL DOWNPOURS WILL ALSO ACCOMPANY THIS LINE OF STORMS. THERE IS A LIMITED POTENTIAL FOR FLASH FLOODING OVERNIGHT GENERALLY NORTH OF A FORT SCOTT KANSAS TO SALEM MISSOURI LINE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ARE EXPECTED TO DEVELOP TUESDAY AND TUESDAY NIGHT AS A WEAK FRONT PUSHES SOUTH INTO THE REGION. THERE WILL BE THE RISK FOR LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS WITH THIS ACTIVITY WITH THE BEST CHANCES ACROSS SOUTHERN MISSOURI TUESDAY AFTERNOON AND EVENING. SCATTERED THUNDERSTORMS WILL THEN BE POSSIBLE THURSDAY INTO FRIDAY ACROSS THE OUTLOOK AREA AS THE FRONT PUSHES BACK TO THE NORTH. AT LEAST ISOLATED AFTERNOON STORMS CAN BE EXPECTED THROUGH THE WEEKEND. AFTERNOON HEAT INDICES IN THE MIDDLE 90S TO AROUND 100 DEGREES WILL OCCUR FRIDAY THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT SIX HOURS ACROSS MUCH OF THE MISSOURI OZARKS AND EXTREME SOUTHEASTERN KANSAS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) SCHAUMANN
In the hours before
Local storm report, Jul 8, 12:02 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1202 AM CDT TUE JUL 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM TSTM WND DMG VERSAILLES 38.43N 92.84W
07/07/2014 MORGAN MO LAW ENFORCEMENT
TREES DOWN IN VERSAILLES
&&
SRUNNELSLocal storm report, Jul 8, 12:18 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1218 AM CDT TUE JUL 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1217 AM TSTM WND DMG ELDON 38.35N 92.58W
07/08/2014 MILLER MO LAW ENFORCEMENT
TREES DOWN IN ELDON.
&&
TERRYThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 11:11 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 49 min |
| Jul 7, 11:38 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Maries, Miller, Morgan | 52 min |
| Jul 8, 12:32 AM CDT | Severe Thunderstorm Warning | SGF | St. Clair, Vernon | 58 min |
| Jul 8, 1:09 AM CDT | Special Weather Statement | SGF | Cedar, Hickory, Polk | 51 min |
| Jul 8, 1:27 AM CDT | Special Weather Statement | SGF | Barton, Jasper, Vernon | 48 min |
| Jul 8, 1:35 AM CDT | Special Weather Statement | SGF | Dade, Dallas, Greene, Laclede, Lawrence, Webster and 1 more | 40 min |
| Jul 8, 1:45 AM CDT | Special Weather Statement | SGF | Dent, Phelps, Pulaski | 45 min |
| Jul 8, 2:05 AM CDT | Special Weather Statement | SGF | Barry, Christian, McDonald, Newton, Stone, Taney | 55 min |
| Jul 8, 2:14 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Dade, Douglas, Greene, Jasper, Lawrence and 2 more | 46 min |
| Jul 8, 2:24 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Douglas, Stone, Taney | 66 min |
| Jul 8, 2:32 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Texas, Wright | 58 min |
| Jul 8, 2:50 AM CDT | Special Weather Statement | SGF | Howell, Ozark | 55 min |
| Jul 8, 2:54 AM CDT | Special Weather Statement | SGF | Oregon, Shannon | 66 min |
| Jul 8, 4:06 AM CDT | Special Weather Statement | SGF | Vernon | 24 min |
| Jul 8, 6:06 AM CDT | Areal Flood Advisory | SGF | Barton, Dade, Greene, Polk | 6 hr |
| Jul 8, 9:20 AM CDT | Areal Flood Advisory | SGF | Barry, Christian, Douglas, Lawrence, Stone | 5 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.